# SDR DALA2022091406135

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767
- Aircraft serial: 29699
- Aircraft time: 83,051 hours, 16,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 ON SVC CHK FOUND LLCR EMER LTS INOP, CORRECTIVE ACTION: REPLACED LLCR EMER LIGHTS BATTERY PER B767 AMM 33-51-07. TESTS GOOD PER SERVICE CHECK. (9092548)
